# SDR DALA2021091305403

- Difficulty date: September 13, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- Aircraft time: 90,510 hours, 41,468 cycles
- System (JASC): 4990 · APU Oil System
- Part: B-Nut
- Condition: Leaking
- Location: Apu Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHIP 3212 APU AUTO SHUTDOWN AT CRUISE DIVERTED TO CMH. AIR DIVERSION. CORRECTIVE ACTION: FOUND APU TO BE LOW 3 QTS FOUND B NUT ON OIL PUMP TUBE TO BE LOOSE TIGHTENED B NUT PER A320 AMM 49-91 PERFORMED LEAK CK . NO LEAKS NOTED OK FOR SVC. (8110164)
